# SDR SIMA2024102303006

- Difficulty date: October 3, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N323ED
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000446
- Aircraft time: 23,736 hours, 16,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY, THERE IS CORROSION ON THE CENTER CROSS BEAM AT FR 17. SSI 53-10-027. (MAJOR REPAIR) (LEVEL 2 CORROSION). REPAIRED CORROSION ON CENTER CROSS BEAM AT FR.17 IN FWD GALLEY IAW EMB 175 SRM 53-00-10
